# SDR YENA2022041100348

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,196 hours, 27,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2895, BOS-PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK INTO BOS). ' INFLIGHT AT 11000 FEET ASCENDING DOOR FWD RIGHT CABIN INDICATION R1 PRESSURIZATION WAS NORMAL. ( ECAM DOOR PG IND PASSENGER-DOOR ERRONEOUSLY INDICATED OPEN-SLIDE ARMED LIGHT ON DOOR OFF) (ECAM DOOR PG IND PASSENGER-DOOR ERRONEOUSLY INDICATED OPEN-SLIDE ARMED LIGHT ON DOOR ON); REPLACED THE R1 PROX. SWITCH SENSOR PER AMM 52-71-00 AND 52-71-11. OPS CHECK OF THE DOOR INDICATING FUNCTION IS GOOD. MDDR 469676 AND MEL 52-70-01C CLEARED, MX-4 UPDATED.'
